# SDR SWAA2014022625584

- Difficulty date: February 13, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 21,242 hours, 12,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  R & R LIGHT IAW AMM.
